# SDR 05FDEA04299

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND SPLICE REPAIR INSTALLED AT FRAME STATION 1159 LT SIDE  CORRECTIVE ACTION  PERFORMED INSPECTION ON SPLICE REPAIR IAW ESO NR 7346-1275302JP FOUND IAW CRITERIA REQUEST BY EO 8-5100-7-5001 P2.
